# SDR A6WA201140948

- Difficulty date: October 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Out Of Position
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP CENTER HINGE ARM OTBD FAIRING GUIDE IS CHAFING THE BUTTE DOOR ACTUATOR.  R & R FAIRING GUIDE BRACKET LT OTBD FLAP CENTER HINGE OTBD SIDE WITH SERVICEABLE PART IAW SRM 51-42-06, 51-40-06 AND 51-24-21.
